Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
808 Posts
Discussion Starter · #1 ·
maybe Ill have to revisit my old days with cascara sagrada and senna to go after my zelnorm runs out- maybe the stuimulant laxs will allow me to go... dr. says theyre not a good choice but at this point who cares....I just cant face doing an enema everyday- it makes me feel bad if i do more than 2 a week...not to mention how rediculous you feel lying on the floor with the tube up your butt- not a pretty sight.....
 

·
Registered
Joined
·
11 Posts
After a week of a combo of Miralax, Zelnorm, and Amitiza I am going back to my six at a time daily dulcolax habit. With dulcolax I have no side effects. With the prescription meds I have tons.....heart palpitations, insomnia, loss of appetite, dizziness, gas, etc. Don't know what else to do short of surgery.
 

·
Registered
Joined
·
34,955 Posts
The staining doesn't cause colon cancer.They used to think the laxatives could cause both colon cancer and staining but they now know they do not cause cancer.http://www.medicinenet.com/melanosis_coli/article.htmIt is in a different class from senna. I don't know if has the same staining effect. I couldn't find anything that said it did, but I didn't look very hard.One of the medical articles about melanosis coli explained why sometimes they find more pre-cancerous lesions in people with it is that these lesions are not colored so are actually easier to see. There isn't actually any more of them, they just find them easier.K.
 

·
Registered
Joined
·
808 Posts
Discussion Starter · #6 ·
thanks kathleen- i hope I wont have to resort to them but im just checking out my options now that zelnorm is gone.... i need help with peristalic movement and stimluants do that.. I dont like how they make me feel though...
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top